Infinite-State Markov-Switching for Dynamic Volatility
Arnaud Dufays ()
Additional contact information
Arnaud Dufays: ULaval - Université Laval [Québec]
Post-Print from HAL
Date: 2016-03-13
References: Add references at CitEc
Citations:
Published in Journal of Financial Econometrics, 2016, 14 (2), pp.418-460. ⟨10.1093/jjfinec/nbv017⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-05783291
DOI: 10.1093/jjfinec/nbv017
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().